# SDR ASOA2015072713572

- Difficulty date: July 27, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON ACFT SIDE IS CHAFED BY ROLL PIN ON LAST LUG AFT.  COMPLIED WITH REO 601R-53-21-814, REPAIR TYPE IV DISPOSITION FOR DAMAGE TO THE HINGE LUG LAND.  PASSENGER DOOR HINGE PIN WORN TO LIMITS, REQUIRES REPLACEMENT.  INSTALLED NEW SERVICEABLE PASSENGER DOOR HINGE PIN PN 600-31445-7 IAW AMM 52-11-00-400-802.  PERFORMED PRESSURIZED CHECK OF FITS & CLEARANCES OF PAX DOOR IAW AMM 52-11-00-220-802, CHECKED GOOD.
